View Single Post
Old 11-27-2012, 12:15 AM   #2
MahaVailo MahaVailo is offline
Junior Member
(male)
 
Join Date: Nov 2012
Posts: 12
MahaVailo HB User
Re: ADHD meds suggestions

dont, quite understand the "pill/seeing" part of the last sentence. But yes, you may wanna suggest adderall, the problem with adderall is tat the side-effects can cause "motor tics", lose of appetite, and illogical rage.

If you are looking to just up your "awareness", dexedrine or vyvanse may be a viable option. Dexedrine, however CAN cause motor tics (don't see it as often as adderall, then again... adderall is one of the popular ones. So, you have more case files.), and lose of appetite for sure.

vyvanse, I have only started for less than a year. So I can't really speak of its side-effects as of yet. (was on dexedrine for most of my life, 15 yrs old to maybe 1/2 years ago, only switched because I built up a resistance to its effect.)

Also, it seems that your doctor is trying more meds to treat either type 3, 4, or 6. without more information on your emotional and daily tendencies, I can only assume that he might be staying away from wtimulants because that would treat less of your symptoms.

But, it is still worth a soht to try other meds. Word of warning. Stimulants can make you wired to the point that you forget your mental exaustion, even though you are physically exhausted as well. So, expect them to mess with your sleep patterns.